MAUDE Adverse Event Report: INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH3.8, SLA®, 12,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH3.8, SLA®, 12,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 042.955S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2025 in ada 26.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
RIDGEFIT, Ø2.4, GH3.8, SLA®, 12,TIN, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key25138390
Report Number0001222315-2026-001410
Device Sequence Number9406657
Product Code DZE
UDI-Device Identifier07630031753663
UDI-Public07630031753663
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/11/2026
Report Date (Section F) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue Number042.955S
Device Lot Number21-500290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/11/2026
Device Age54 MO
Event Location Other
Date Report to Manufacturer04/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale